MathSciNet Relay Station
MathSciNet bibliographic data
MR1136420 47H15 (34C25 34G20 47N20 58E05 58F22)
Khatskevich, V. L. Solvability of a periodic problem for a nonlinear Hamiltonian system. (Russian) Izv. Vyssh. Uchebn. Zaved. Mat. 1991, no. 3, 61--70; translation in Soviet Math. (Iz. VUZ) 35 (1991), no. 3, 58–66
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement
HTTP/1.1 200 OK Date: Fri, 22 Sep 2017 11:56:56 GMT Server: Apache WWW-Authenticate: Basic realm="MathSciNet Authentication" Set-Cookie: SID=3d0c9b903e3b22e6ac87c73676b35093; path=/; expires=Fri, 11-Jul-2031 11:56:56 GMT Content-Language: en Vary: Accept-Encoding,User-Agent Content-Encoding: gzip Keep-Alive: timeout=5, max=99 Connection: Keep-Alive Transfer-Encoding: chunked Content-Type: text/html; charset=UTF-8 54f W6?ũ:)X66d/jdv:wIzd kh`w̬lG:|e. Oo?R%a~y7jYJnG65IkpE +ynn`4N:0l5mq.Wo#/|,ry=-;.܊U b|)c16';?Q.NTˮLG볜IteNi]kLI֩D<\Wܪe#a!btqSy\wH࠳ 1DJ):ACP'$ $\L!ͳcKChlb"qKE&d5%[1&[1$Hr N Y2UR£Ѯ""G|#[jt/txpVJqzl!_9[(aW>>' `<9=vW+'<>/wCpT~@K,·CҥH 5lbfY: J\Ur xAxMN^#G:AH0H dtH¤{Ք mf)^$!GEA>Sc$~%0xU*@|W!<>篿g H'VL8בdnh>ƀ͑%ofZvk_X _ ?l-e>C=(yaǫ'xlxm³q ld߆k?^aSeX,59.#4_)2qpޢDpϡV6T ]kblQ"GNcH8Lsbydrċ1b~S3 3f,LEObUc390I %g4 0#eA%n)9!O# K9\ ]lE *IؾdBsD+*tYh-9p1l.x5俴ȹ;rTDc̛|9HH[)4ez!J! ![i`O^LPܸ΁E9V97_]smº; A^{)(\}SM9gj&] 붣퇤0Ut M@\X\)R8d%PBLum)G֮?agYЬכigOsku+K\.ȧVM&|HMF/